Alert archive / Wisconsin / Areal Flood Warnings in 2008

Areal Flood Warning 13, NWS La Crosse, WI

June 12, 2008Adams County, Juneau County, Wisconsin

NWS La Crosse, WI issued this areal flood warning at Jun 12, 2008, 10:22 PM CDT for Adams County, Juneau County, Wisconsin. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 12, 2008, 10:22 PM CDT (03:22 UTC)
Expired
Jun 13, 2008, 12:30 PM CDT
In force
14 hr
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Flood severity
None

Counties Adams County, WI, Juneau County, WI

The radar

The La Crosse radar (KARX), 101 km from the middle of the area, began a volume at 03:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 3.4 hours before the alert went out and 263 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2008-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3526 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2008-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 192 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3526 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
947 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
192 m²/s²
0-3 km storm-relative helicity
304 m²/s²
Significant tornado parameter
5.4
Supercell composite
26.7

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this areal flood warning went out at Jun 12, 8:19 PM CDT, 2 hours 3 minutes earlier.

Area forecast discussion, Jun 12, 8:19 PM CDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
819 PM CDT THU JUN 12 2008

.UPDATE...LATEST RADAR AS OF 01Z THIS EVENING INDICATED
THUNDERSTORMS CONTINUING TO AFFECT PARTS OF SOUTHWEST AND CENTRAL
WI AND ADJACENT PART OF NORTHEAST IOWA. LATEST LAPS SHOWED HIGHEST
PARAMETERS TO SUPPORT POTENTIAL FOR SEVERE WEATHER SHIFTED
EASTWARD AND SOUTHWARD IN LAST 2-3 HOURS...THUS TORNADO WATCH
ALLOWED TO EXPIRE FOR GRANT COUNTY WISCONSIN AS OF 01Z.

HOWEVER...THREAT FOR HEAVY RAIN CONTINUES THROUGH ABOUT 03Z-04Z
GENERALLY ALONG AND EAST OF A LINE FROM NEAR WISCONSIN DELLS...TO
PRAIRIE DU CHIEN WISCONSIN...TO STRAWBERRY POINT IOWA. LATEST RUC
SUGGESTS HEAVY POTENTIAL SHOULD SHIFT COMPLETELY OUT OF
AFOREMENTIONED AREAS AFTER ABOUT 04Z.

WILL PROBABLY ISSUE ANOTHER UPDATE TO DATA BASE AND APPROPRIATE
TEXT PRODUCTS BY ABOUT 0230Z THIS EVENING TO ACCOUNT FOR LATEST
TRENDS...AS WELL AS PERHAPS TRIM MORE OF THE CURRENT FLASH FLOOD
WATCH AREA.

&&

.PREV DISCUSSION... /ISSUED 304 PM CDT THU JUN 12 2008/

SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT

FORECAST CONCERNS THIS PACKAGE...RAIN/STORM TREATS YET THIS
EVENING...-SHRA/-TSRA CHANCES FRI AFTERNOON AND AGAIN FOR THE
WEEKEND.

DATA ANALYSIS AT 18Z HAD BROAD LOW PRESSURE CENTERED OVER SOUTHEAST
SASKAT. FRONT/WIND SHIFT/LEADING EDGE OF SOME DRIER AIR WRAPPED FROM
THE LOW ACROSS SOUTHERN CAN TO EASTERN MN/IA. AREA RADARS SHOWED SCT
-SHRA/TSRA ALONG/AHEAD OF THIS FRONT/WIND SHIFT LINE. LAPS DATA
INDICATED CAPE OF 1K J/KG AND HIGHER GENERALLY CONFINED TO ALONG/
SOUTH OF WI/IL BORDER AND EASTER IA...IN AREAS WHERE CLOUDS/EARLIER
CONVECTION HAS NOT SUPPRESSED THE TEMPERATURE RISE TODAY. STRONG/
SEVERE CONVECTION FIRING ON NORTHERN EDGE OF STRONGER INSTABILITY IN
AREA OF LOW LEVEL CONVERGENCE ALONG/AHEAD OF THE FRONT. VIS IMAGERY
SHOWED SUNNY TO PARTLY CLOUDY SKIES BEHIND THE FRONT ACROSS MUCH OF
MN/NORTHWEST HALF OF IA.

12.12Z NAM/GFS LOOK TO HAVE INITIALIZED QUITE WELL. SOLUTION ARE
QUITE SIMILAR FOR TONIGHT INTO SUN NIGHT...AT LEAST SYNOPTICALLY.
MESO-SCALE DIFFERENCES ON CONVECTION LOCATION/AMOUNTS DO SHOW UP
BEYOND 60HRS /SAT NIGHT INTO SUN NIGHT/. THIS NOT UNEXPECTED GIVEN
SOME SUBTLE DIFFERENCES IN THE HANDLING OF THE SHORTWAVE ENERGY IN
THE WEST/NORTHWEST FLOW ALOFT BEYOND 60HRS. DPROG/DT OF 500MB HGTS
AT 12.12Z SHOWED NAM/GFS RUNS OF 10.12Z AND 11.12Z VERIFIED QUITE
WELL ACROSS NOAM AND TRENDED TOWARD A COMPROMISE OF THEIR EARLIER
RUNS. THRU 36HRS...GFS SHOWS THE BETTER RUN-TO-RUN CONSISTENCY WITH
NAM TRENDING TOWARD IT. FOR 36-60HRS GFS CONTINUES TO SHOW THE
BETTER RUN-TO-RUN CONSISTENCY...BUT CONSISTENCY ON SHORTWAVE DETAILS
DOES SUFFER SOME. FOR 60-84HRS TREND IS TOWARD SLOWER/STRONGER WITH
A NORTHWEST FLOW SHORTWAVE TO MOVE INTO THE REGION...WHICH IS
SUPPORTED BY NAM. CHECK OF OBS VS. MODEL DATA AT 18Z SHOWED BOTH
NAM/GFS REASONABLE WITH THE SFC MASS FIELDS ACROSS THE CENTRAL
CONUS. A BLEND OF NAM/GFS LOOKED BEST WITH THE 12Z-18Z PRECIP
ACROSS THE CENTRAL CONUS. PER WV IMAGERY...NAM LOOKED BETTER WITH
THE SHORTWAVE DETAILS AROUND THE ND/MT/SASKAT UPPER LOW WHILE GFS
APPEARED BETTER NEAR THE EAST/WEST COASTS OF CAN. MODEL TRENDS AND
18Z DATA POINT TO FAVORING A NAM/GFS BLEND WITH WEIGHTING TOWARD
GFS DUE TO ITS BETTER RUN-TO-RUN CONSISTENCY. THUS FAVORED THIS
BLEND WITH AVERAGE TO GOOD FORECAST CONFIDENCE.

FOR THE SHORT TERM...LEADING FRONT/WIND SHIFT WILL CONTINUE TO
PUSH EAST ACROSS THE AREA THIS EVENING...WITH A SECONDARY TROUGH/
FRONT AND STRONGER DRYING TO PUSH ACROSS THE AREA AFTER MIDNIGHT.
MOISTURE/INSTABILITY WILL CONTINUE TO STREAM NORTH AHEAD OF THE
FIRST BOUNDARY...WITH THREAT OF STRONG/SEVERE STORMS AND HEAVY
RAINS...OVER ROUGHLY THE SOUTHEAST THIRD OF THE FORECAST AREA THIS
EVENING. WILL CONTINUE FLASH FLOOD WATCH TO 06Z ALONG/EAST OF A
TOMAH-STRAWBERRY POINT LINE...THOUGH GREATEST HEAVY RAIN THREAT
LOOKS TO LIE ALONG/EAST OF A KVOK-RICHLAND CENTER-LANCASTER LINE.
WILL CANCEL FLASH FLOOD WATCH ELSEWHERE...WITH DISTANCE-SPEED TOOL
INDICATING LEADING BOUNDARY WILL BE NEAR A KMDZ-KVOK-KDBQ LINE AT
00Z. TRIMMED -SHRA/TSRA CHANCES EVEN MORE AFTER 06Z WITH PASSAGE OF
2ND TROUGH AND PUSH OF INSTABILITY/CONVERGENCE/DEEPER MOISTURE EAST
OF THE FORECAST AREA. MAIN MID LEVEL TROUGH AXIS PUSHES TOWARD THE
FORECAST AREA FOR FRI AFTERNOON. DEEP CYCLONIC FLOW TIGHTENS ALONG
WITH STEEP MID LEVEL LAPSE RATES AND SOME WEAK INSTABILITY PER MODEL
SOUNDINGS. CONTINUED SMALL -SHRA/-TSRA CHANCE FOR FRI AFTERNOON. MAY
YET NEED A SMALL -SHRA/-TSRA CHANCE INTO EARLY FRI EVENING BUT LEFT
THIS DRY FOR NOW. QUIET FRI NIGHT/SAT MORNING AS TROUGH AXIS PASSES
AND DRIER AIRMASS BEHIND IT SPREADS INTO THE AREA. NEXT WEAK
SHORTWAVE THRU THE FLOW PASSES NORTH OF THE FORECAST AREA SAT.
HOWEVER...SHOT OF 850-700MB WARM ADVECTION/ MOISTURE TRANSPORT/
THETA-E ALONG WITH 500-1000 J/KG CAPE ACCOMPANY THIS FEATURE ACROSS
THE AREA. CONFINED HIGHER -SHRA/-TSRA CHANCE TO SAT AFTERNOON AND TO
NORTH PORTION OF FORECAST AREA CLOSER TO BETTER SATURATION/LIFT. AN
EVEN STRONGER SHORTWAVE THRU THE WEST-NORTHWEST FLOW APPROACHES FOR
LATER SAT NIGHT INTO SUN NIGHT WITH ANOTHER ROUND OF 850-700MB WARM
ADVECTION/MOISTURE TRANSPORT TO SPREAD ACROSS THE AREA. HOWEVER
CONSIDERABLE DIFFERENCES BETWEEN NAM/GFS ON THE AMOUNT OF MOISTURE
RETURN/INCREASE THAT LIFTS NORTH AHEAD OF THE APPROACHING SFC-850MB
TROUGH/FRONT. NAM MORE ROBUST THAN GFS WITH THIS. WITH RECENT TREND
OF SUBSEQUENT NAM RUNS TOWARD GFS SOLUTION...SIDED WITH GFS/ECMWF
FOR NOW AND LEFT SAT NIGHT THRU SUN NIGHT POPS IN THE CHANCE RANGE
FOR NOW...WHICH BLENDS QUITE WELL WITH NEIGHBORING GRIDS. AGAIN WITH
A MODEL COMPROMISE/BLEND FAVORED...GENERALLY USED A BLEND OF
GUIDANCE LOWS/HIGHS FOR TONIGHT THRU SUN NIGHT.

LONG TERM...MONDAY THROUGH THURSDAY

12.00Z GFS/ECMWF/CAN GEM/GFS ENSEMBLE MEAN ARE IN RATHER GOOD
AGREEMENT WITH THE 500MB FLOW PATTERN ACROSS NOAM ON MON. UKMET
REMAINS A BIT LESS PROGRESSIVE THAN THE CONSENSUS OF MODELS ABOVE.
MODEL AGREEMENT REMAINS QUITE GOOD INTO THU...AS DOES RUN-TO-RUN
CONSISTENCY WITH 11.00Z RUNS. THIS AS RIDGING ALOFT BUILDS INTO
CENTRAL NOAM THRU THE PERIOD AND TROUGHING DEVELOPS OVER THE EASTERN
CONUS AND NEAR THE WEST COAST. MON-THU PERIOD SETTING UP TO BE ON
THE DRY/QUIET SIDE WITH ABOVE AVERAGE FORECAST CONFIDENCE. DRIER AND
COOLER CANADIAN HIGH PRESSURE IS SLATED TO DROP SLOWLY SOUTHEAST
ACROSS THE REGION IN THE MON-THU PERIOD. THIS EAST OF THE BUILDING
UPPER RIDGE AXIS AND UNDER NORTHWEST FLOW ALOFT. A SMALL -SHRA/-TSRA
CHANCE LINGERS OVER THE NORTHEAST END OF THE FORECAST AREA ON MON AS
A WEAK SHORTWAVE RIPPLES THRU THE NORTH-WEST FLOW. THE DRIER SFC
HIGH AND BUILDING HGTS ALOFT THEN SPREAD ACROSS THE REGION FOR TUE-
THU. SHOULD THE SLIGHTLY MORE PROGRESSIVE ECMWF BE MORE CORRECT BY
DAY 7...MAY YET NEED A SMALL -SHRA/TSRA CHANCE THU. LEFT THU DRY FOR
NOW AS MODELS OFTEN TOO FAST WITH FEATURES BY DAY 7 AND ENSEMBLE/
MODEL CONSENSUS IS ALREADY A BIT SLOWER. WITH NORTHWEST FLOW ALOFT
THRU THE PERIOD...STANDARDIZED ANOMALIES SHOW 850MB TEMPS 0.5 TO 1.0
SIGMA BELOW NORMAL FOR MON INTO THU. TEMPS THRU THE PERIODS LOOK TO
REMAIN A BE BELOW NORMAL...MAINLY THE HIGHS. GFS MEX/ENSEMBLE MOS
AND HPC GUIDANCE TEMPS QUITE SIMILAR THRU THE PERIOD AND LOOK WELL
TRENDED.

&&

AVIATION...TONIGHT AND FRIDAY

COLD FRONT WILL PUSH INTO EASTERN WI LATE THIS EVENING...TAKING THE
CONVECTIVE THREAT WITH IT. HOWEVER...KLSE WILL STILL HAVE A SHRA/TS
THREAT UNTIL AROUND 00Z OR SO. SCATTERING OF THE CLOUD DECK POST THE
FRONT SHOULD OCCUR...PER THE LATEST SATELLITE TRENDS AND RH FIELDS.
THE MAIN WIND SHIFT IS FARTHER BEHIND THE FRONT THOUGH...AND EXPECT
A MORE WESTERLY SFC WIND COME FRI MORNING. IN ADDITION...WIND SPEED
SHOULD PICK UP AS LATE MORNING MIXING KICKS IN...WITH SOME GUSTY
CONDITIONS FOR FRI AFTERNOON. OVERALL...VFR CONDITIONS SHOULD BE
RULE ONCE THE STORM THREAT EXITS EAST EARLY THIS EVENING.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH UNTIL 1 AM CDT FRIDAY FOR WIZ042-WIZ043-WIZ044-
     WIZ053-WIZ054-WIZ055-WIZ061.

MN...NONE.
IA...FLASH FLOOD WATCH UNTIL 1 AM CDT FRIDAY FOR IAZ030.

&&
Hazardous weather outlook, Jun 12, 9:21 PM CDT, 1 hour 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
921 PM CDT THU JUN 12 2008

IAZ008>011-018-019-029-MNZ079-086>088-094>096-WIZ017-029-032>034-
041>044-053-054-131000-
ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CRAWFORD-DODGE-FAYETTE-
FILLMORE-FLOYD-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-MITCHELL-
MONROE-MOWER-OLMSTED-TAYLOR-TREMPEALEAU-VERNON-WABASHA-WINNESHIEK-
WINONA-
921 PM CDT THU JUN 12 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA...
NORTHEAST IOWA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

PORTIONS OF SOUTHEAST MINNESOTA...NORTHEAST IOWA...AND SOUTHWEST
WISCONSIN ARE STILL EXPERIENCING SOME RIVER FLOODING DUE TO THE
RECENT RAINS. WHILE MOST OF THE OVERLAND FLOODING OF RECENT DAYS
HAS ENDED...RIVER FLOODING AND ASSOCIATED HAZARDS WILL CONTINUE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FROM FRIDAY INTO MONDAY.
AT THIS TIME...NO SEVERE WEATHER IS ANTICIPATED WITH THESE
THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

NO SPOTTER ACTIVATION IS ANTICIPATED THROUGH THE NIGHT.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

IAZ030-WIZ055-061-131000-
CLAYTON-GRANT-RICHLAND-
921 PM CDT THU JUN 12 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA...AND
EXTREME SOUTHWEST WISCONSIN.

.DAY ONE...TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL END BY LATE EVENING BUT
FLASH FLOODING AND OVERLAND FLOODING HAZARDS WILL CONTINUE THROUGH
THE NIGHT. WITH TIME...FLASH FLOOD WATERS WILL BEGIN TO RECEDE BUT
LARGE CREEKS AND RIVERS WILL CONTINUE TO RISE THROUGH THE NIGHT AND
MAY INUNDATE ROADS AS WATER DRAINS INTO THE RIVERS. ROADS WHICH HAVE
BEEN WASHED OUT FROM THE FLASH FLOODING WILL ALSO BE A HAZARD.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FROM FRIDAY INTO MONDAY.
AT THIS TIME...NO SEVERE WEATHER IS ANTICIPATED WITH THESE
THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

WHILE SPOTTER GROUPS ARE NOT EXPECTED TO BE ACTIVATED THROUGH THE
NIGHT...ANY SPOTTERS SEEING FLASH FLOODING OR AREAL FLOODING ARE
ENCOURAGED TO REPORT THIS. RAINFALL AMOUNTS WILL ALSO BE
APPRECIATED.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

BINAU

In the hours before

Local storm report, Jun 12, 4:29 PM CDT, 5 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
429 PM CDT THU JUN 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0428 PM     FLASH FLOOD      LANCASTER               42.85N 90.71W
06/12/2008                   GRANT              WI   EMERGENCY MNGR

            LIVINGSTON AND POTOSI ALSO HARD HIT. STATE HIGHWAYS 80
            ADN 81 CLOSED. COUNTY ROADS U...N...A...AND D ALL CLOSED.
            NUMEROUS TOWNSHIP ROADS WASHED OUT. NO TRAVEL IS
            RECOMMENDED IN THE COUNTY.

&&

SHEA
Local storm report, Jun 12, 5:24 PM CDT, 4 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
524 PM CDT THU JUN 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     FLASH FLOOD      POTOSI                  42.69N 90.71W
06/12/2008                   GRANT              WI   EMERGENCY MNGR

            2 HOUSES DESTROYED IN POTOSI ON HIPPIE HOLLOW ROAD

&&

SHEA
Local storm report, Jun 12, 8:58 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LA CROSSE WI
858 PM CDT THU JUN 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     TSTM WND DMG     4 N DICKEYVILLE         42.68N 90.59W
06/12/2008                   GRANT              WI   EMERGENCY MNGR

            SILO TOP BLOWN OFF AND BARN OR SHED BLOWN DOWN ALONG
            COUNTY ROAD O NORTH OF DICKEYVILLE. WATER WAS OVER
            FLOWING OVER SOME NEARBY ROADS.

0212 PM     FLASH FLOOD      TENNYSON                42.69N 90.69W
06/12/2008                   GRANT              WI   EMERGENCY MNGR

            SOME STREETS GETTING FLOODED.

0214 PM     FLASH FLOOD      5 N DICKEYVILLE         42.70N 90.59W
06/12/2008                   GRANT              WI   EMERGENCY MNGR

            WATER OVER COUNTY ROADS O AND B.

0220 PM     FLASH FLOOD      5 ENE POTOSI            42.72N 90.62W
06/12/2008                   GRANT              WI   EMERGENCY MNGR

            LOTS OF REPORTS OF FLOODING COMING INTO 911 CENTER.

0229 PM     TSTM WND GST     4 N PLATTEVILLE         42.79N 90.48W
06/12/2008  E60.00 MPH       GRANT              WI   TRAINED SPOTTER

            ALSO DRIVING RAINS.

0230 PM     TSTM WND DMG     2 S UNION               42.80N 90.52W
06/12/2008                   GRANT              WI   TRAINED SPOTTER

            ABOUT A 6 MILE AREA OF DAMAGE TO TREES NEAR COUNTY ROAD D
            AND BUTSON ROAD.

0230 PM     TSTM WND DMG     2 S UNION               42.80N 90.52W
06/12/2008                   GRANT              WI   TRAINED SPOTTER

            NUMEROUS BRANCHES DOWN. SOME FARM MACHINERY DAMAGED. LOTS
            OF FLOODING BEING OBSERVED AS WELL.

0230 PM     TSTM WND DMG     4 N PLATTEVILLE         42.79N 90.48W
06/12/2008                   GRANT              WI   TRAINED SPOTTER

            SPOTTER WAS BLOWN OFF COUNTY ROAD D FROM STRONG WINDS.

0240 PM     FLASH FLOOD      POTOSI                  42.69N 90.71W
06/12/2008                   GRANT              WI   EMERGENCY MNGR

            HIGHWAYS 61 AND 81 CLOSED. REPORTS OF LP TANKS FLOATING
            AND RESCUES NEEDED.

0327 PM     FLASH FLOOD      LANCASTER               42.85N 90.71W
06/12/2008                   GRANT              WI   EMERGENCY MNGR

            MAJOR FLOODING REPORTED IN LANCASTER...POTOSI...AND
            PLATTEVILLE. MOST STATE HIGHWAYS CLOSED IN THE COUNTY.
            STILL PERFORMING RESCUES.

0332 PM     HAIL             BIG FLATS               44.12N 89.80W
06/12/2008  E0.75 INCH       ADAMS              WI   AMATEUR RADIO

0351 PM     FLOOD            2 NW LONE ROCK          43.21N 90.23W
06/12/2008                   RICHLAND           WI   AMATEUR RADIO

            LOTS OF RUN OFF. DITCHES FILLING UP QUICK.

0354 PM     HEAVY RAIN       4 W LANCASTER           42.85N 90.79W
06/12/2008  M3.30 INCH       GRANT              WI   CO-OP OBSERVER

            MEASURED AT LANCASTER AG STATION. MAJOR RUNOFF REPORTED.

0400 PM     FLASH FLOOD      4 ESE RICHLAND CENTER   43.32N 90.31W
06/12/2008                   RICHLAND           WI   AMATEUR RADIO

            WATER OVER ROAD ON HIGHWAY 58 ABOUT 4 MILES FROM HIGHWAY
            14.

0409 PM     FLASH FLOOD      5 S RICHLAND CENTER     43.27N 90.38W
06/12/2008                   RICHLAND           WI   AMATEUR RADIO

            WATER OVER COUNTY ROADS O AND OO.

0428 PM     FLASH FLOOD      LANCASTER               42.85N 90.71W
06/12/2008                   GRANT              WI   EMERGENCY MNGR

            LIVINGSTON AND POTOSI ALSO HARD HIT. STATE HIGHWAYS 80
            ADN 81 CLOSED. COUNTY ROADS U...N...A...AND D ALL CLOSED.
            NUMEROUS TOWNSHIP ROADS WASHED OUT. NO TRAVEL IS
            RECOMMENDED IN THE COUNTY.

0430 PM     FLASH FLOOD      POTOSI                  42.69N 90.71W
06/12/2008                   GRANT              WI   EMERGENCY MNGR

            2 HOUSES DESTROYED IN POTOSI ON HIPPIE HOLLOW ROAD

&&

BINAU

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 7:39 PM CDTFlash Flood WarningARXGrant3 hr
Jun 12, 7:49 PM CDTFlash Flood WarningARXRichland3 hr
Jun 12, 9:26 PM CDTFlash Flood WarningARXGrant3 hr
Jun 13, 12:29 AM CDTAreal Flood WarningARXGrant36 hr
Jun 13, 9:20 AM CDTRiver Flood WarningARXGrant, Richland17 hr
Jun 13, 11:01 AM CDTAreal Flood WarningARXJuneau9 hr
Jun 13, 5:20 PM CDTRiver Flood WarningARXHouston9 hr

Nearby

Areal Flood Warnings in Wisconsin, 2008Every areal flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.